MAUDE Adverse Event Report: COLOPLAST A/S DRM 4 HL WIRE W/O FILIF 90; DISLODGER, STONE, BASKET

COLOPLAST A/S DRM 4 HL WIRE W/O FILIF 90; DISLODGER, STONE, BASKET
Model Number DOR4241002
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Damage (2104); No Code Available (3191)
Date of Event 03/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, for the surgery a pentax endoscope and a dormia were used.They captured the stone, but it was not able to pass the papilla.Due to this they continued with the stone fragment device (the stone fragment device is a mechanical lithotriptor).During compression, the wire of the basket broke.Nevertheless, the fragmented stone could be removed with the broken basket and the endoscope.This resulted in a longitudinal crack of the duodenal wall with strong bleeding.Hemostasis was not possible.Due to this 2nd surgery (laparotomy) at the same day.After 2 more re-laparotomies and closure of fistula the patient improved.He was released from the hospital to outpatient treatment - subjectively he felt good.It is not clear which lot of the dormia was used, lots 10050286 and 10070002.Both lots expired in 2015.Dor424 is not indicated for biliary extraction, and for use with any lithotriptor.Device was probably expired.

Brand Name
DRM 4 HL WIRE W/O FILIF 90
Common Device Name
DISLODGER, STONE, BASKET
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6390959
Report Number9610711-2017-00009
Device Sequence Number565647
Product Code FFL
UDI-Device Identifier03600040227497
UDI-Public03600040227497
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K900269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberDOR4241002
Device Catalogue NumberDOR4241002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2017
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR